# SDR HYIA20230525001

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N499CA
- Make and model: Cessna 402C
- Aircraft serial: 402C1006
- Aircraft time: 26,514 hours, 16,448 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 529202930
- Condition: Cracked
- Location: Zone 400
- Part time: 12,446 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED NDT INSPECTION AS NOTED IN SID 57-10-16, A CRACK WAS NOTED ON THE RIGHT HAND INBOARD NACELLE FITTING P/N: 5292029-30. THE CRACK MEASURES .125 INCHES LONG AND IS CONSISTENT WITH OTHERS FOUND USING THE LIGHTED BORESCOPE INSPECTION TECHNIQUE (TEXTRON MEL54-02R3). THIS CRACK WAS NOT VISUALLY IDENTIFIED DUE TO PRIMER ON THE FITTING IN THE AREA. THE LAST LIGHTED BORESCOPE INSPECTION TO SATISFY AD 2017-10-09 WAS PERFORMED AT ACTT: 26476.4 AND 16415 CYCLES. THIS FITTING WILL BE REPLACED USING NEW PARTS.
